# SDR AALA202401039260

- Difficulty date: December 26, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,057 hours, 14,821 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Shorted
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ALL 3 TOILETS WOULD NOT FLUSH. AIRCRAFT DIVERTED AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT FOR (AALA202312279260): REPAIRED WIRES PER SWPM 20-10-13 LAVATORY OPERATIONAL CHECK GOOD, PER 38-32-00.**(CLOSED).
